Ask an expert
Question

08 Mar 2007

abotion
Hi
I had an abortion in December 2006. I went to a clinic and drank a pill that made me bleed and made the baby come down.

I've had my period now twice after the abortion and big lumpy stuff is comming out like when i had the abortion. This is the second time that these big lumpy thing come out.

Do i have any reason to be concerned? Is this God's way of punishing me for my mistake?

Please help me
Answer 432 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may be normal, but have your doctor check that there is no problem.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.